# SDR UIEA2020031700455

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,032 hours, 11,530 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RADAR MANUAL TILT CONTROL IS INTERMITTENT ( PERFORMED OPS TEST OF RADAR TILT CONTROL I.A.W AMM 34-43-00. NO DISCREPANCY FOUND. )
